... me when his apetite may come back or if it will. Is there anything we can do as parents to help them eat? Or a supplement I should give him to make up for the lack of not eating?
22 Jul 2011
All the stimulant amphetamine-group medications for ADHD all have the side effect of appetite loss and anorexia possibly. These include concerta, which is just extended release ritalin, ritalin, adderall, adderall xr, and vyvanse. There are 2 alternatives out now. the oldest one is non-stimulant Strattera and the other, i forget the brand name but it's extended release guanfacine--just out new. I can give you this information by personal experience. hope it gives you some ideas. strattera is still the most widely used non-stimulant adhd treatment med.
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was put on Concerta last month. They started me out on 36mg. I feel that it helped a little bit. This month, since my last visit, the doc upped the ...
2 answers • 13 Dec 2010
Our Doctor increased our son's dose to 36 mg and switched it to the generic form. He has been taking it for a month and his mood swings have ...
3 answers • 8 Sep 2011
Son at 6 30amfirst class at 8am teacher says he is not focused how he was a month ago and she calls him back to task during class and his work is not ...
3 answers • 13 May 2013
My 10 year old son is on 70mg of vyvanse... I believe he has bn Miss diagnosed!!! This med does not prevent him from eating and is now eating ...
1 answer • 2 Aug 2013